I’m not really qualified by any stretch of the imagination to dispense any medical advice on this, but I can maybe help a little in a more general sense. Please bear in mind that I’m not sure how the medical and pharmaceutical industries work wherever you are, so a lot of my specific advice may not be relevant.
It’s good that you’re taking stock of your situation, and can link your restlessness etc. to the ADHD, and not to something else. Do your doctors know that you were also on the ‘diet pills’ as well as your adderall and klonipin? If not, it’s definitely a good idea to mention it to them.
In the event that your doctors won’t give you adderall, see if they’d be open to trialling you on non-stimulant based adhd meds (assuming their concern is the stimulating effects). I know that would be extremely frustrating when you already know that adderall helps your symptoms, and your new meds may not be as effective as the adderall was, but perhaps they can at least ALLEVIATE your symptoms slightly, to the point where you can use other techniques to deal with the other elements.
I, personally, would not recommend lying to your doctor about anything, even if that results in your doctor barring you from adderall, on a permanent or temporary basis, just in case the doctor DOES know about the restriction, or finds out about it, and then finds a different, more permanent way of barring you from stimulant medications or other adhd meds.
The only other general advice I have for you is the usual non-medicine assistants that people normally recommend. Consider getting a fidget toy of some kind, to help focus your fidgeting to a specific set of activities rather than every possible one, and consider exercising or taking up a hobby (ideally one involving physical activity) to satisfy some of your energy-releasing needs. Additionally, the hobby will focus your attention, and the achievements you make will naturally boost your dopamine levels, hopefully taking some of the edge off your negative symptoms while awaiting your appointment/further appointments/treatment, or even after you receive treatment.
I hope this helps, and I’m sorry you’ve had to go through what you’ve gone through. Best of luck 🙂